# SDR BJNA021002

- Difficulty date: October 19, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15061500
- Condition: Corroded
- Location: Fuselage
- Part time: 46,627 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK INSPECTION, DISCOVERED AFT FUSELAGE FLOOR SUPPORT FRAME AT STATION 951 FROM LBL 20 TO LBL 36 HAS LEVEL 2 CORROSION.  REMOVED FLOOR SUPPORT FRAME, FABRICATED AND INSTALLED FRAME REPAIR IAW BOEING SRM 53-10-2 AND 51-30-2.  (M)
